# SDR SWAA2023082190201

- Difficulty date: August 16, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST: L1 DOOR ASSIST HANDLE ON SIDEWALL PANEL AFT OF DOOR IS LOOSE<[01] TIGHTENED L1 DOOR ASSIST HANDLE ON SIDEWALL PANEL AFT OF DOOR IN REF B737-700 AMM 52-11-31-400-802;[02] VERIFIED AND INSPECTED STEP #1.
